Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes dry scaly inner lips of vagina?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
Hi. The past week the inner lips on my vagina have felt a little dry or kinda crusty. The very bottom of the clitoris always seems to be sensitive also. It does not itch or hurt but it can be a little uncomfortable sometimes. so I am confused as to what it could be. I am sexually active but I'm nervous to have sex with it like this.
Posted Mon, 11 Aug 2014 in General Health
 
 
Answered by Dr. Geetika Paul 7 minutes later
Brief Answer:
Looks like fungal infection , should get better

Detailed Answer:
Hi

From the description , it looks like you have developed a mild fungal infection of the groin region .
Any kind of dryness, scaling , whitish discharge, redness or itching over genitals can be an early sign of a fungal infection .
You need to apply an antifungal cream like canestan cream over the affected areas twice a day for atleast ten days.
Do not apply any other cream or oil over the affected areas .
Wear cotton undergarments so as to decrease sweating .
Keep the affected areas clean and dry.


Hope it helps

Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor